Alert archive / Georgia / River Flood Warnings in 2014

River Flood Warning 31, NWS Atlanta, GA

February 21, 2014Dade County, Georgia; Hamilton County, Tennessee

NWS Atlanta, GA issued this river flood warning at Feb 21, 2014, 5:42 AM EST for Dade County, Georgia; Hamilton County, Tennessee. It was in force for 21 hr.

The area

The outline as issued.

The facts

Issued
Feb 21, 2014, 5:42 AM EST (10:42 UTC)
Expired
Feb 22, 2014, 2:17 AM EST
In force
21 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Dade County, GA, Hamilton County, TN

The radar

The Northeast Alabama radar (KHTX), 58 km from the middle of the area, began a volume at 10:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Lookout Creek near New England (ENGG1). The gauge peaked at 12.91 ft at Feb 21, 2014, 8:00 AM EST.

actionminormoderate5101502/2102/2202/23
Action stage
10 ft
Minor stage
12 ft
Moderate stage
17 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03568933, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

887 
WGUS42 KFFC 211042
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
542 AM EST FRI FEB 21 2014

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  LOOKOUT CREEK NEAR NEW ENGLAND AFFECTING DADE AND HAMILTON 
  COUNTIES


.RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND
RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.

&&

GAC083-TNC065-220042-
/O.NEW.KFFC.FL.W.0031.140221T1042Z-140222T0717Z/
/ENGG1.1.ER.140221T1025Z.140221T1800Z.140222T0117Z.UU/
542 AM EST FRI FEB 21 2014

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE LOOKOUT CREEK NEAR NEW ENGLAND.
* UNTIL LATE TONIGHT.
* AT 530 AM FRIDAY THE STAGE WAS 12.1 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 12.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 12.5 FEET BY THIS AFTERNOON.
  THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING.
* AT 12.0 FEET...FLOOD STAGE IS REACHED AND MINOR FLOODING BEGINS. 
  FLOODING BEGINS ALONG SELLS LANE IN TRENTON...MASON ROAD NEAR 
  RISING FAWN...AND CREEK ROAD NEAR NEW ENGLAND. IN ADDITION...MINOR 
  FLOODING OF PASTURE AND GRAZING LAND BEGINS ALONG THE FLOOD PLAIN. 
  MINOR FLOODING OF THE CREEK CAN ALSO BE EXPECTED MUCH FURTHER 
  DOWNSTREAM AS IT CROSSES THE TENNESSEE BORDER INTO THE TIFTONA 
  AREA.


&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553             

$$
3 follow-up statements
979 
WGUS82 KFFC 211203
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
703 AM EST FRI FEB 21 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  LOOKOUT CREEK NEAR NEW ENGLAND AFFECTING DADE AND HAMILTON 
  COUNTIES 

 
GAC083-TNC065-220203-
/O.EXT.KFFC.FL.W.0031.000000T0000Z-140222T0837Z/
/ENGG1.1.ER.140221T1025Z.140221T1800Z.140222T0237Z.UU/
703 AM EST FRI FEB 21 2014

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING 
CONTINUES FOR
  THE LOOKOUT CREEK NEAR NEW ENGLAND.
* UNTIL LATE TONIGHT. 
* AT 645 AM FRIDAY THE STAGE WAS 12.8 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 12.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 13.3 FEET BY THIS AFTERNOON.
  THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.
* AT 13.0 FEET...MINOR FLOODING EXPANDS ALONG SELLS LANE IN 
  TRENTON...MASON ROAD NEAR RISING FAWN...AND CREEK ROAD NEAR NEW 
  ENGLAND. ALL THESE ROADS WILL BE CLOSED. ALSO MINOR FLOODING 
  EXPANDS MUCH FURTHER DOWNSTREAM AS THE CREEK CROSSES THE TENNESSEE 
  BORDER INTO THE TIFTONA AREA.

&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553             

$$
761 
WGUS82 KFFC 211606
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1106 AM EST FRI FEB 21 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING CREEK IN GEORGIA...
 
  LOOKOUT CREEK NEAR NEW ENGLAND AFFECTING DADE AND HAMILTON 
  COUNTIES 
 
GAC083-TNC065-220100-
/O.EXT.KFFC.FL.W.0031.000000T0000Z-140222T0100Z/
/ENGG1.1.ER.140221T1025Z.140221T1300Z.140221T1900Z.UU/
1106 AM EST FRI FEB 21 2014

...FLOOD WARNING CONTINUES FOR
  THE LOOKOUT CREEK NEAR NEW ENGLAND.
* UNTIL THIS EVENING. 
* AT 1100 AM FRIDAY THE STAGE WAS 12.5 FEET...AND FALLING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 12 FEET. 
* THE CREEK WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS 
  AFTERNOON.
* AT 13 FEET...MINOR FLOODING EXPANDS ALONG SELLS LANE IN 
  TRENTON...MASON ROAD NEAR RISING FAWN...AND CREEK ROAD NEAR NEW 
  ENGLAND. ALL THESE ROADS WILL BE CLOSED. ALSO MINOR FLOODING 
  EXPANDS MUCH FURTHER DOWNSTREAM AS THE CREEK CROSSES THE TENNESSEE 
  BORDER INTO THE TIFTONA AREA.

&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553             

$$
625 
WGUS82 KFFC 212011
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
311 PM EST FRI FEB 21 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING CREEK IN 
GEORGIA...
 
  LOOKOUT CREEK NEAR NEW ENGLAND AFFECTING DADE AND HAMILTON 
  COUNTIES

 
GAC083-TNC065-212041-
/O.CAN.KFFC.FL.W.0031.000000T0000Z-140222T0100Z/
/ENGG1.1.ER.140221T1025Z.140221T1300Z.140221T1900Z.UU/
311 PM EST FRI FEB 21 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE LOOKOUT CREEK NEAR NEW ENGLAND.
* THIS TAKES EFFECT IMMEDIATELY.
* AT 3PM FRIDAY THE STAGE WAS 11.8 FEET...AND FALLING.
* FLOOD STAGE IS 12 FEET. 
* THE CREEK WILL CONTINUE TO FALL.
* AT 12 FEET...FLOOD STAGE IS REACHED AND MINOR FLOODING BEGINS. 
  FLOODING BEGINS ALONG SELLS LANE IN TRENTON...MASON ROAD NEAR 
  RISING FAWN...AND CREEK ROAD NEAR NEW ENGLAND. IN ADDITION...MINOR 
  FLOODING OF PASTURE AND GRAZING LAND BEGINS ALONG THE FLOOD PLAIN. 
  MINOR FLOODING OF THE CREEK CAN ALSO BE EXPECTED MUCH FURTHER 
  DOWNSTREAM AS IT CROSSES THE TENNESSEE BORDER INTO THE TIFTONA 
  AREA.
  

&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 21, 5:04 AM EST, 38 minutes earlier.

Area forecast discussion, Feb 21, 5:04 AM EST, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
504 AM EST FRI FEB 21 2014

.UPDATE...
AFD UPDATE TO REFRESH FFC WATCH/WARNING/ADVISORY SECTION BELOW.

&&

.PREV DISCUSSION... /ISSUED 322 AM EST FRI FEB 21 2014/

SHORT TERM /TODAY THROUGH SATURDAY/...
MAIN FORECAST CONCERN THROUGH THE SHORT TERM CONTINUES TO BE THE
COLD FRONT PUSHING INTO NORTHWEST GEORGIA THIS MORNING. OVERALL
MODELS STILL CONSISTENT WITH THE TIMING OF THE SYSTEM THROUGH THE
AREA...AND FORECAST IS SKEWED TOWARDS HRRR AND LOCAL WRF FOR TIMING
OF THE FRONT PUSHING OUT OF THE CWA. ANTICIPATE THE BULK OF THE
ACTIVITY TO BE THROUGH THE ATL AREA 08-11Z...AND THROUGH THE MCN
AREA BY 11-13Z.

SEVERE POTENTIAL ENOUGH TO ISSUE SVR TSTM WATCH THROUGH SUNRISE. NAM
CONTINUES TO ADVERTISE THE HIGHER MUCAPE VALUES...WITH THE GFS STILL
AROUND 300-400J/KG AND MODELED LOW LEVEL SHEAR STILL IN THE 45-50KT
RANGE. OVERALL THE TORNADO THREAT IS MARGINAL AND IS EXPECTED
GRADUALLY LESSON THROUGH THE EARLY MORNING HOURS. THAT BEING
SAID...AN ISOLATED TORNADO CAN NOT BE RULED OUT ENTIRELY. A TORNADO
WATCH CONTINUES THROUGH 10Z FOR NORTHERN PORTIONS OF THE CWA. THE
MAIN CONCERN CONTINUES TO BE THE DAMAGING WINDS ASSOCIATED WITH THE
LINE GIVEN THE SUFFICIENT WIND SHEAR AND INSTABILITY. SOME ROTATION
HAS BEEN NOTED /ALBEIT BROAD/ IN THESE STORMS AS THEY HAVE MOVED
INTO THE STATE.

AS THE STORMS MOVE THROUGH...THE THREAT OF SEVERE ACTIVITY DROPS OFF
QUICKLY. LIGHT RAIN SHOWERS WILL PERSIST BEHIND THE MAIN LINE FOR A FEW
HOURS BEFORE CLEARING BEGINS.

WINDS ASSOCIATED WITH THE LINE WILL ALSO DIMINISH INTO THE DAYLIGHT
HOURS. GUSTY WINDS AHEAD OF THE FRONT AND THE DAMAGING WINDS
EMBEDDED WITHIN THE CONVECTION COULD BRING DOWN ALREADY WEAKENED
TREES ESPECIALLY VULNERABLE FROM THE RECENT ICE STORM.

QPF OF 1-1.25 INCHES WITH LOCALLY HIGHER AMOUNTS ACROSS NORTHWEST
GEORGIA COULD RESULT IN QUICKLY RISING CREEKS AND RIVERS.

BEHIND THE FRONT...HIGH PRESSURE BUILDING INTO THE REGION WILL KEEP
THE REMAINDER OF THE SHORT TERM DRY. LOOKING FOR HIGHS IN THE 60S
FRIDAY AND SATURDAY...WITH LOWS IN THE 30S SATURDAY MORNING.

31

LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
THE OVERALL ACTIVE PATTERN CONTINUES INTO THE EXTENDED PERIOD. MODELS
CONTINUE TO SHOW NEARLY ZONAL FLOW ACROSS THE AREA INTO THE LONG
TERM. A WEAK UPPER LEVEL DISTURBANCE WITHIN THIS ZONAL FLOW
INTERACTS WITH AN OLD FRONTAL BOUNDARY ACROSS THE SOUTHERN PORTION
OF THE STATE. AS A RESULT...HAVE CONTINUED WITH THE SLIGHT CHANCE
TO CHANCE POPS SUNDAY...WITH THE BEST CHANCES FARTHER SOUTH. A
REINFORCING COLD FRONT PUSHES ACROSS THE AREA SUNDAY NIGHT INTO
MONDAY...WITH A DRY AND COOLER AIR MASS RETURNING TO THE STATE
MONDAY. BY MID WEEK...WEAK FRONTAL BOUNDARY MEANDERING ACROSS THE
STATE INTERACTS WITH THE FLOW ALOFT...BUT MODEL UNCERTAINTY STILL
HIGH ENOUGH TO JUST CONTINUE WITH SLIGHT CHANCES OF SHOWERS. WITH
LIMITED INSTABILITY AND WIND SHEAR...HAVE CONTINUED TO LEAVE OUT
MENTION OF THUNDERSTORMS AT THIS TIME.

39

AVIATION...
06Z UPDATE...
LINE OF SHOWERS AND THUNDERSTORMS EXPECTED TO MOVE THROUGH THE
AREA OVERNIGHT...WITH DEGRADING CIGS AND VSBYS ACCOMPANYING THE
TSRA. HAVE TIMED THE SQUALL LINE THROUGH THE ATL AREA BY 10Z...AND
THE MCN AND AHN AREAS BY AROUND 12Z. S-SW GUSTY WINDS /15G25KT OR
SO/ WILL BECOME NW AT 13-15KT GUSTS TO 22-25KT BEHIND THE LINE.
EXPECT HIGH IFR OR LOW MVFR CIGS WITH THE POST-TSRA LIGHT
RAIN...WITH SLOW IMPROVEMENT THROUGH FRIDAY MORNING...AND VFR BY AFTERNOON.

//ATL CONFIDENCE...06Z UPDATE...
MEDIUM CONFIDENCE ON ALL ELEMENTS.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          63  36  68  40 /  90   5   5  10
ATLANTA         61  39  66  43 /  70   5   5  10
BLAIRSVILLE     57  32  63  36 /  60   5   5  10
CARTERSVILLE    61  32  66  38 /  40   5   5  10
COLUMBUS        63  39  67  41 /  80   5   5  20
GAINESVILLE     62  38  65  40 /  70   5   5  10
MACON           64  34  68  40 / 100   5   5  10
ROME            60  31  65  36 /  20   5   5  10
PEACHTREE CITY  61  30  66  36 /  70   5   5  10
VIDALIA         68  45  70  46 /  90  10   5  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 9 AM EST THIS MORNING FOR THE
FOLLOWING ZONES: BARROW...BIBB...BUTTS...CARROLL...
CHATTAHOOCHEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...
CRISP...DEKALB...DOOLY...DOUGLAS...FAYETTE...GREENE...GWINNETT...
HARALSON...HARRIS...HEARD...HENRY...HOUSTON...JASPER...JONES...
LAMAR...MACON...MARION...MERIWETHER...MONROE...MORGAN...
MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...
PAULDING...PEACH...PIKE...POLK...PUTNAM...ROCKDALE...SCHLEY...
SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...TAYLOR...
TROUP...UPSON...WALTON...WEBSTER.

&&

SHORT TERM...31
LONG TERM....39
AVIATION...31
Hazardous weather outlook, Feb 21, 2:08 AM EST, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
208 AM EST FRI FEB 21 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-221200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
208 AM EST FRI FEB 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND
CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...SLIGHT CHANCE OF SEVERE THUNDERSTORMS ACROSS PARTS OF NORTH
AND CENTRAL GEORGIA THIS MORNING...

WEATHER HAZARDS EXPECTED...

DAMAGING WINDS FROM A LINE OF THUNDERSTORMS WILL BE THE MAIN
THREAT THROUGH LATE THIS MORNING. AN ISOLATED TORNADO CANNOT BE
RULED OUT.

DISCUSSION...

A LINE OF SHOWERS AND THUNDERSTORMS THAT DEVELOPED AHEAD OF A
COLD FRONT WILL CONTINUE TO PUSH ACROSS NORTH AND CENTRAL GEORGIA
THROUGH THE MORNING HOURS. ALTHOUGH A WEAKENING TREND IS
EXPECTED... THERE APPEARS TO BE SUFFICIENT WIND SHEAR AND
INSTABILITY TO SUPPORT A SLIGHT CHANCE OF SEVERE STORMS EMBEDDED
WITHIN THE LINE THROUGH LATE THIS MORNING. THE GREATER SEVERE
WEATHER THREAT WILL BE DAMAGING WINDS AND MAINLY ALONG AND WEST OF
AN AMERICUS TO MCDONOUGH TO GAINESVILLE LINE THROUGH 10 AM THIS
MORNING.

ONCE THE LINE OF STORMS HAS MOVE EAST OF YOUR LOCATION... THE
SEVERE STORM THREAT WILL HAVE ENDED. ALL INTEREST ACROSS NORTH AND
CENTRAL GEORGIA SHOULD CONTINUE TO CLOSELY MONITOR THIS
POTENTIALLY DANGEROUS LINE OF STORMS THROUGH THE MORNING AND BE
ALERT FOR POSSIBLE WARNINGS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

BEHIND TODAY'S COLD FRONTAL PASSAGE... NO OTHER HAZARDOUS WEATHER
IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Feb 21, 5:11 AM EST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
511 AM EST FRI FEB 21 2014

GAZ092-093-211100-
511 AM EST FRI FEB 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN SCHLEY AND MACON
COUNTIES UNTIL 600 AM EST...

AT 510 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WALLS CROSSING...MOVING NORTHEAST AT 45 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS SCHLEY AND
MACON COUNTIES THROUGH 600 AM EST. SOME LOCATIONS IN THE PATH OF THE
STORM INCLUDE CEDAR CREEK...CONCORD...WALLS CROSSING...ELLAVILLE...
MURRAYS CROSSROADS...FOUNTAINVILLE...CLEARVIEW...IDEAL...BARTLETT...
GARDEN VALLEY...MONTEZUMA...OGLETHORPE...WHITEWATER STATE PARK...
HICKS AND FIVE POINTS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3240 8439 3237 8426 3240 8425 3240 8419
      3251 8411 3253 8405 3253 8400 3252 8405
      3250 8403 3251 8393 3247 8385 3229 8385
      3229 8390 3227 8392 3222 8413 3223 8418
      3221 8418 3216 8436 3217 8443
TIME...MOT...LOC 1011Z 242DEG 38KT 3225 8430
Special weather statement, Feb 21, 5:17 AM EST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
517 AM EST FRI FEB 21 2014

GAZ067-078-079-211115-
517 AM EST FRI FEB 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TALBOT...
MERIWETHER AND HARRIS COUNTIES UNTIL 615 AM EST...

AT 516 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM DURAND TO MULBERRY GROVE...AND
MOVING EAST AT 45 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TALBOT...
MERIWETHER AND HARRIS COUNTIES THROUGH 615 AM EST. SOME LOCATIONS IN
THE PATH OF THESE STORMS INCLUDE PINE MOUNTAIN VALLEY...MULBERRY
GROVE...FORTSON...F.D. ROOSEVELT STATE PARK...PINE MOUNTAIN-CALLAWAY
GARDENS...HAMILTON...DURAND...SHILOH...CATAULA...WARM SPRINGS...
ELLERSLIE...FLINT HILL...WAVERLY HALL...RALEIGH AND MANCHESTER.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3287 8493 3287 8487 3291 8486 3300 8453
      3292 8453 3288 8451 3287 8447 3286 8449
      3282 8445 3284 8442 3277 8437 3260 8443
      3259 8491 3261 8491 3261 8506
TIME...MOT...LOC 1017Z 255DEG 57KT 3288 8475 3276 8480
          3265 8491
Special weather statement, Feb 21, 5:22 AM EST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
522 AM EST FRI FEB 21 2014

GAZ089>091-102-103-211130-
522 AM EST FRI FEB 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WEBSTER...
STEWART... MUSCOGEE... MARION AND CHATTAHOOCHEE COUNTIES UNTIL 630
AM EST...

AT 520 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS THAT EXTENDED FROM NEAR GREEN ISLAND
HILLS TO ABOUT 10 MILES SOUTHWEST OF FLORENCE MARINA STATE PARK...
AND MOVING EAST AT 40 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WEBSTER...STEWART...MUSCOGEE...MARION AND CHATTAHOOCHEE COUNTIES
THROUGH 630 AM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE FORT BENNING AND LAWSON ARMY AIR FIELD... LAUREL HILLS...
COLUMBUS METROPOLITAN AIRPORT... GREEN ISLAND HILLS... HIGHLAND
PARK... AVONDALE... CARTER ACRES... COLUMBUS... ROSE HILL... BIBB
CITY... SAINT MARYS HILLS... BENNING PARK... BATTLE PARK... EDGEWOOD
AND VISTA TERRACE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3192 8492 3197 8497 3200 8507 3213 8507
      3226 8490 3232 8501 3243 8497 3261 8508
      3259 8470 3255 8467 3253 8468 3252 8469
      3256 8444 3243 8439 3230 8439 3230 8441
      3223 8441 3223 8443 3191 8446
TIME...MOT...LOC 1021Z 266DEG 33KT 3258 8493 3232 8497
          3199 8520
Local storm report, Feb 21, 5:31 AM EST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
531 AM EST FRI FEB 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 AM     TSTM WND GST     MARIETTA                33.95N  84.55W
02/21/2014  M58 MPH          COBB               GA   MESONET

            AWOS SITE MGE REPORTED 50KT WIND GUST.

&&

EVENT NUMBER FFC1400545

KS
Special weather statement, Feb 21, 5:37 AM EST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
537 AM EST FRI FEB 21 2014

GAZ049-059-060-072-211130-
537 AM EST FRI FEB 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN
PUTNAM...MORGAN... JONES AND JASPER COUNTIES UNTIL 630 AM EST...

AT 535 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM FARRAR TO ABOUT 10 MILES SOUTHWEST
OF MCELHENEYS CROSSROADS... AND MOVING EAST AT 40 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS PUTNAM...
MORGAN...JONES AND JASPER COUNTIES THROUGH 630 AM EST. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE CALVIN...MCELHENEYS CROSSROADS...
FARRAR...MONTICELLO...PIEDMONT...ADGATEVILLE...SHADY DALE...
HILLSBORO...GODFREY...CENTRAL GEORGIA EXPERIMENT STATION...WILLARD...
STANFORDVILLE...ROCK EAGLE 4-H CENTER...FLAT ROCK AND ETHRIDGE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3331 8315 3325 8326 3319 8328 3318 8342
      3315 8342 3311 8380 3313 8382 3318 8383
      3350 8371 3348 8368 3353 8368 3358 8332
      3354 8327 3349 8328 3340 8324 3340 8322
      3338 8322 3339 8319 3334 8314
TIME...MOT...LOC 1036Z 264DEG 33KT 3344 8361 3328 8366
          3313 8376
Special weather statement, Feb 21, 5:41 AM EST, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
541 AM EST FRI FEB 21 2014

GAZ038-049-050-059-060-211130-
541 AM EST FRI FEB 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN PUTNAM...
OGLETHORPE...MORGAN...GREENE AND JASPER COUNTIES UNTIL 630 AM EST...

AT 542 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM APALACHEE TO ADGATEVILLE...MOVING EAST AT
35 MPH.

WIND GUSTS OF 35 TO 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
PUTNAM...OGLETHORPE...MORGAN...GREENE AND JASPER COUNTIES THROUGH
630 AM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CALVIN...MCELHENEYS
CROSSROADS...FARRAR...MONTICELLO...MADISON...APALACHEE...ADGATEVILLE.
..SHADY DALE...WRAYSWOOD...GODFREY...PIEDMONT...CENTRAL GEORGIA
EXPERIMENT STATION...GRESHAMVILLE...BUCKHEAD AND WILLARD.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3362 8298 3362 8300 3360 8299 3359 8301
      3352 8299 3344 8304 3336 8316 3331 8315
      3316 8383 3319 8381 3321 8383 3324 8382
      3370 8346 3381 8297 3378 8299 3373 8295
      3369 8300 3365 8296
TIME...MOT...LOC 1041Z 254DEG 29KT 3365 8341 3348 8355
          3325 8372

KS

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 21, 12:28 AM ESTSevere Thunderstorm WarningFFCDade, Walker32 min
Feb 21, 12:57 AM ESTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker48 min
Feb 21, 1:44 AM ESTSpecial Weather StatementFFCChattooga31 min
Feb 21, 1:51 AM ESTSpecial Weather StatementFFCCatoosa, Murray, Walker, Whitfield39 min
Feb 21, 2:07 AM ESTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Murray, Walker, Whitfield38 min
Feb 21, 2:28 AM ESTSpecial Weather StatementFFCBartow, Floyd, Polk47 min
Feb 21, 2:37 AM ESTSpecial Weather StatementFFCGordon23 min
Feb 21, 2:45 AM ESTSevere Thunderstorm WarningFFCBartow, Floyd45 min
Feb 21, 2:46 AM ESTSevere Thunderstorm WarningFFCGilmer, Gordon, Murray44 min
Feb 21, 3:34 AM ESTSevere Thunderstorm WarningFFCHenry, Pike, Spalding41 min
Feb 21, 3:40 AM ESTSpecial Weather StatementFFCBartow, Dawson, Fannin, Gilmer, Lumpkin, Pickens and 1 more65 min
Feb 21, 3:46 AM ESTSpecial Weather StatementFFCTroup44 min
Feb 21, 4:08 AM ESTSpecial Weather StatementFFCHarris, Muscogee, Talbot52 min
Feb 21, 4:26 AM ESTSpecial Weather StatementFFCCherokee, Cobb, Paulding49 min
Feb 21, 4:34 AM ESTSpecial Weather StatementFFCDouglas26 min
Feb 21, 4:48 AM ESTSpecial Weather StatementFFCDawson, Lumpkin, Towns, White27 min
Feb 21, 4:55 AM ESTSpecial Weather StatementFFCLamar, Monroe, Upson65 min
Feb 21, 5:03 AM ESTSpecial Weather StatementFFCForsyth, Hall42 min
Feb 21, 5:11 AM ESTSpecial Weather StatementFFCMacon, Schley49 min
Feb 21, 5:17 AM ESTSpecial Weather StatementFFCHarris, Talbot58 min
Feb 21, 5:22 AM ESTSpecial Weather StatementFFCChattahoochee, Marion, Muscogee, Stewart, Webster68 min
Feb 21, 5:37 AM ESTSpecial Weather StatementFFCJasper, Putnam53 min
Feb 21, 5:41 AM ESTSpecial Weather StatementFFCGreene, Jasper, Morgan, Putnam49 min
Feb 21, 5:59 AM ESTSpecial Weather StatementFFCCrisp, Dooly, Sumter46 min
Feb 21, 6:11 AM ESTSevere Thunderstorm WarningFFCSumter34 min
Feb 21, 6:21 AM ESTSpecial Weather StatementFFCBibb, Crawford, Peach, Taylor54 min
Feb 21, 6:25 AM ESTSpecial Weather StatementFFCMacon, Schley50 min
Feb 21, 6:43 AM ESTSpecial Weather StatementFFCJones, Monroe, Putnam32 min
Feb 21, 6:50 AM ESTSpecial Weather StatementFFCCrisp, Dooly, Sumter40 min
Feb 21, 7:10 AM ESTSpecial Weather StatementFFCBaldwin, Hancock, Taliaferro, Warren, Wilkes, Wilkinson35 min
Feb 21, 7:11 AM ESTSpecial Weather StatementFFCBleckley, Houston, Twiggs49 min
Feb 21, 7:15 AM ESTSpecial Weather StatementFFCPutnam15 min
Feb 21, 7:42 AM ESTSpecial Weather StatementFFCBleckley, Glascock, Hancock, Taliaferro, Warren, Washington and 2 more48 min
Feb 21, 8:02 AM ESTSpecial Weather StatementFFCDodge43 min
Feb 21, 8:23 AM ESTTornado WarningFFCJohnson, Laurens37 min
Feb 21, 8:48 AM ESTTornado WarningFFCEmanuel, Jefferson, Johnson27 min
Feb 21, 8:52 AM ESTSpecial Weather StatementFFCEmanuel, Montgomery, Telfair, Toombs, Treutlen, Wheeler38 min
Feb 21, 9:28 AM ESTSpecial Weather StatementFFCToombs32 min

Nearby

River Flood Warnings in Georgia, 2014River Flood Warnings in Tennessee, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.